# SDR AALA201806309004

- Difficulty date: June 19, 2018
- Submitted: June 30, 2018
- Operation: Air carrier
- Aircraft: N821AW
- Make and model: Airbus A319-132
- Aircraft serial: 1406
- Aircraft time: 57,704 hours, 25,358 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: D5361067400000
- Condition: Delaminated
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE. DELAMINATED FLOOR PANEL 221EF BETWEEN FR 16 AND FR 20, LBL Y1292 TO LBL Y254 AT FORWARD GALLEY AREA. REPLACED FLOOR PANEL 221EF PER SRM 53-12-00-300-006 - PARAGRAPH 2, FIGURE 20106 AND IRM 9701 - REVISION H.
